# SDR ASOA2013040403311

- Difficulty date: March 19, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331994
- Condition: Cracked
- Location: Bs 276
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE AT RBL 12 IS CRACKED AT FS 276.  REMOVED  FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01.  INSTALLED FLOOR SUPPORT IAW SRM 51-42-06-001-001.
